I have been on Pred. for 15 yrs. for GCA I was diagnosed aged 54.
In the early days when having a flare I could taper down to 5 or 7.25mgs but never been able to get below 5mgs. in all those years.
As I get older I'm getting more frequent flares of GCA [ 3 this year ] and finding it harder to taper down before my symptoms return. I am at the moment on 25mgs. which seem to be holding it off, and will stay on this dose until I feel like decreasing. I'm also getting some tingling in my head, [ worse after laying down ] and also in hands and feet, which go after I take my Pred. but start to creep back towards the evening. I don't recall reading/hearing that this tingling is a symptom of GCA.?
When I mentioned this to the Dr. it was said that it was my Electrolytes !! but I'm worried the [ tingling ] could be another form of vasculitis ? however if so I assume the usual treatment would be steroids ?
My Electrolytes are
could the above readings be causing the tingling/pins and needles.?
Doe's anyone know about electrolytes ?
My ESR was 31
CRP was 9 [ both now in normal range since taking a higher dose of Pred]